Skip to Content

What nutritional and or dietary supplements interact with citalopram?

Responses (1)

chuck1957 6 May 2017

Graysgirl; I really think you would be better off to take all the medications you are taking even if they are over the counter or natural you name it anything you are taking and the BEST PERSON to answer this is your PHARMACIST there are so man made now I am too rusty and many doctors have no clue other than the ones the salesman take in. Trust me due to all the very ill and terminal people we deal with at the pharmacy the Pharmacist well be able to help you and it is very important that you're getting all you need to build yourself up. Chuck1957 All well work out ok just make sure also that you don't miss any doses of your medication and try and take it at about the same time each day. Chuck

chuck1957 6 May 2017

Graysgirl; Chuck again I just checked on one of my doctor sites here is the copy and paste from what I got.(((( Citaprolam is a SSRI medication and one of its common side effects is drowsiness which you are experiencing.As far as we know it would not interact with vitamins however if the vitamins

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Parnate and nutritional supplements?

Posted 13 Jan 2013 1 answer

What supplements to take along with ssri?

Posted 21 Sep 2013 4 answers

How do I enter dietary supplements?

Posted 22 Feb 2018 0 answers